# SDR QMLA2013122513001

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 5,595 hours, 17,886 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25900000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT  WINDSCREEN CRACKED.  THE CRACK IS ABOUT HALF WAY UP THE WINDSHIELD ON THE RT SIDE AT THE FRAME. IT EXTENDS ABOUT .7500 THE WAY ACROSS.
